MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GRYPHON X T BR DS 1.3 PERMATAPE NDLS; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

MEDOS INTERNATIONAL SARL GRYPHON X T BR DS 1.3 PERMATAPE NDLS; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number 271049
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.
 
Event or Problem Description
It was reported that the gryphon x t br ds 1.3 permatape ndls anchor device jumped below the cortical surface during insertion, just prior to being fully seated.The surgeon backed up the anchor body until he felt it was in-line with the cortical surface.The surgeon successfully implanted gryphon x threaded anchors for biceps tenodesis.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d4.Expiration date; d4.Primary udi number; h4.Device manufacture date: updated accordingly.H6: a review of the device history record was performed which indicated that there were no relevant issues identified during the manufacture of the device that may have contributed to the reported condition.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the product has not returned to depuy synthes, however photos were provided for evaluation.Visual inspection of the returned photos found no observations pertaining to the nature of the reported event or any other anomaly.The overall complaint was not confirmed as the observed condition of the gryphon x t br ds 1.3 permatape ndls would have not contributed to the complained device issue.Based on the investigation findings, a potential cause cannot be established.Multiple factors are associated with this type of failure, and the complaint device needs to be physically received and evaluated in our service center to determine a potential cause of why the customer experienced the failure.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
GRYPHON X T BR DS 1.3 PERMATAPE NDLS
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
MEDOS INTERNATIONAL SÃ RL
chemin-blanc 38
le locle CH-02 400
SZ   CH-02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key23534868
Report Number3008114965-2025-01231
Device Sequence Number13312505
Product Code MAI
UDI-Device Identifier10886705033041
UDI-Public(01)10886705033041(10)109K3H(17)280630
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number271049
Device Lot Number109K3H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer11/21/2025
11/25/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date11/24/2025
11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown